标题:Diophantine approximation with two primes and powers of two
作者:Wang, Yuchao
作者机构:[Wang, Yuchao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
通讯作者:Wang, YC
通讯作者地址:[Wang, YC]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:RAMANUJAN JOURNAL
出版年:2016
卷:39
期:2
页码:235-245
DOI:10.1007/s11139-015-9690-z
关键词:Diophantine inequalities; Prime; Goldbach-type theorems;; Hardy-Littlewood method
摘要:We refine a result of Languasco and Zaccagnini (J Number Theory 132:3016-3028, 2012) on Diophantine approximation with two primes and powers of two. We improve the upper bound on the least value which ensures that for all , there exists an approximation to any real number by values of the form , where , are primes; , , are positive integers; belongs to a certain subset of negative irrational numbers and lambda(1)/mu(1), lambda(2)/mu(2) is an element of Q.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84954371063&doi=10.1007%2fs11139-015-9690-z&partnerID=40&md5=bea07355a8d611cf813b269cd53a87de
TOP